Comparison of Lagrangian Bounds for One Class of Generalized Assignment Problems

Nenhuma Miniatura disponível

Data

2008-05-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Maik Nauka/interperiodica/springer

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Classical and modified Lagrangian bounds for the optimal value of optimization problems with a double decomposable structure are examined. For the class of generalized assignment problems, this property of constraints is used to design a Benders algorithm for solving the modified dual problem. Numerical results are presented that compare the quality of classical and modified bounds.

Descrição

Idioma

Inglês

Como citar

Computational Mathematics and Mathematical Physics. New York: Maik Nauka/interperiodica/springer, v. 48, n. 5, p. 739-746, 2008.

Itens relacionados

Coleções